SACRAMENTO, Calif., July 12, 2016 /PRNewswire/ -- Although dentures are artificial teeth, they stain much like the
Photo - http://photos.prnewswire.com/prnh/20160711/388489
SaucesWhether they're made from tomatoes or soy, the dark color in sauces lingers on dentures, causing stains. To prevent stains, eat dark green vegetables first, as in a salad. They add a film to the teeth or the dentures that makes sauce pigments easier to remove afterwards.
BerriesThe dark pigments in berries were historically used for fabric dyes, so they certainly stain teeth over time. Whether consumed as juice, jam, jelly, or whole, the effect is the same. Drink a glass of water or milk afterwards to rinse away the pigments, or eat a hard piece of cheese to neutralize the acids in the fruits.
DrinksCoffee, tea and red wine are all known as stain-producers, but sports drinks and sodas are also culprits. Even lighter sodas lead to stains, since they contain acids that weaken the surface of the dentures, making them more likely to absorb pigments. Limit the intake of staining beverages and always rinse with water afterwards.
While other foods can stain dentures, these are easily the big three that deserve special attention. With daily care of dentures, just as it's recommended to care for the teeth, it is possible to keep dentures their original color for an extended period of time. For assistance with dentures, either for repair or restoration, the Sacramento Dentistry Group is available for appointments at 916-538-6900.
Related Files 16-07-What Foods Stain Dentures.pdf
This content was issued through the press release distribution service at Newswire.com. For more info visit: http://www.newswire.com
To view the original version on PR Newswire, visit:http://www.prnewswire.com/news-releases/the-sacramento-dentistry-group-answers-what-foods-stain-dentures-300297313.html
SOURCE Sacramento Dentistry Group
Subscribe to our Free Newsletters!
Bladder neck incision is a surgical procedure where cuts are made in the neck of the urinary ...
Tourette syndrome (TS) is a neurological disorder wherein the affected person makes repetitive and ...
Some drugs or therapeutic agents cause undesirable reactions in lungs, known as drug-induced ...View All